Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Tingling in back of head, headache on frontal part with dizziness, shooting arm pain, bruising on wrist. What could it be?

I have began getting a numb/ tingling feeling in the back and middle of my head, accompanied but severe headaches in the front of my head, and randomly get dizzy. I also have had extreme pain shoot down my left arm that lasts for at least 30 minutes, and recently formed a bruise on my left wrist . I don t know what this may be, please help me figure this out.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

I have noted your symptoms. They ar suggestive if migraine. You can take ibuprofen or rizatriptan tablets for pain relief.

In addition, you can take Topiramate tablets for prevention of headaches in future.

The sharp shooting pain in the arm could be due a pinched nerve in the neck, called as cervical radiculopathy.

The relief can be obtained with pregabalin capsules. Physiotherapy with IFT and ultrasound would also help.

I hope it helps.

Best wishes,
Dr sudhir kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Thu, 29 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor